Product Details For ages 12+. Powerful night time relief. Acetaminophen - Pain reliever/Fever reducer. Dextromethorphan HBr - Cough suppressant. Triprolidine HCI - Antihistamine. Nighttime relief for a better morning. Cough, fever, sore throat, runny nose, sneezing. Maximum strength per 4-hour dose. rb - Health. Hygiene. Home. www.mucinex.com. Please visit our website www.mucinex.com. Question? 1-866-MUCINEX (1-866-682-4639) You may also report side effects to this phone number. Made in Mexico.
Indications In Each 20 ml Uses: Temporarily relieves these common cold and flu symptoms:: cough; minor aches and pains; sore throat; headache; runny nose; sneezing; itching of the nose or throat; itchy, watery eyes due to hay fever. Temporarily reduces fever. Controls cough to help you get to sleep.
Directions In Each 20 ml Directions: Do not take more than directed (see Overdose warning). Do not take more than 4 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Older: 20 mL in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.
Ingredients In Each 20 ml Active Ingredients: Acetaminophen (650 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (20 mg), Cough Suppressant; Triprolidine HCI (2.5 mg), Antihistamine. Inactive Ingredients: Ammonium Glycyrrhizate, Anhydrous Citric Acid, Ascorbic Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin (Soy), Propylene Glycol, Sodium Benzoate, Sorbitol, Sucralose, Triacetin, Triethyl Citrate, Water, Xanthan Gum.